Relieve the symptoms of congestion, reduce nasal swelling and help unblock your nose with SUDAFED® Decongestant Liquid. Specially formulated, this soothing syrup provides relief from congestion caused by colds.
SUDAFED® Decongestant Liquid contains pseudoephedrine hydrochloride, which offers effective relief for congested nasal passageways and sinuses. This syrup provides effective nasal congestion relief, helping you breathe freely through your nose.
Â
How to Use?
Please read enclosed leaflet before first use.
Dosage: For oral use
Age: Adults and Children over 6 years
Dose: For adults and children over 12 years, take 10ml every 4-6 hours up to 4 times a day. For children aged between 6-12 years, take 5ml every 4-6 hours up to 4 times a day
Description
Packing Size:Â 100 ml
Origin: UK
SUDAFED® DECONGESTANT LIQUID
Relieve the symptoms of congestion, reduce nasal swelling and help unblock your nose with SUDAFED® Decongestant Liquid. Specially formulated, this soothing syrup provides relief from congestion caused by colds.
SUDAFED® Decongestant Liquid contains pseudoephedrine hydrochloride, which offers effective relief for congested nasal passageways and sinuses. This syrup provides effective nasal congestion relief, helping you breathe freely through your nose.
Â
How to Use?
Please read enclosed leaflet before first use.
Dosage: For oral use
Age: Adults and Children over 6 years
Dose: For adults and children over 12 years, take 10ml every 4-6 hours up to 4 times a day. For children aged between 6-12 years, take 5ml every 4-6 hours up to 4 times a day
You may also like
-65%NEW
Panadol Extra Soluble Tablets Paracetamol & Caffeine - 24 Tablets
$23.30
$8.15
-65%NEW
Panadol Extra Advance 500 mg/65 mg 14 Tablets UK
$7.13
$2.50
NEW
Tylenol Extra Strength 100 Caplets with 500mg Acetaminophen, Pain Reliever
$59.15
-65%NEW
UK Panadol Paracetamol Pain Relief Tablets 500mg ActiFast Soluble 24s